# SDR DALA2019111306630

- Difficulty date: November 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 47,941 hours, 24,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED UPPER SKIN PANEL 147EB. REPAIRED UPPER SKIN PANEL 147EB ON LOWER FUSELAGE AS PER ER/A 582728-14 PRI REV.0; ER/A 582728-14 REV.ORIGINAL AND FAM A320 SRM 51-77-13-911-007.
